# SDR AALA202012219036

- Difficulty date: December 17, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 18,162 hours, 7,052 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 10AT973
- Condition: Malfunctioned
- Location: Speed Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SPEEDBRAKE ARMED LIGHT DOES NOT ILLUMINATE WITH SPEEDBRAKES IN ARMED POSITION, LIGHT CHECKS GOOD.  SPEEDBRAKES DID NOT AUTO DEPLOY ON LANDING.   REPLACED SPEED BRAKE SWITCH S276, IAW AMM 27-62-32.  OPERATIONS CHECK GOOD.  (CLOSED)
